# SDR ABXA040031

- Difficulty date: January 5, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 43,432 hours, 35,888 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 1497695511
- Part serial: 10510
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR CENTER HINGE BEAM ASSEMBLY HAD THE LOWER FITTING CRACKED AT THE INBOARD SIDE AT FASTENER.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOOR CENTER HINGE BELLCRANK AND OPS CHECKED IAW B767 MM 32-12-01-4 AND 32-12-00-0.
